# SDR A6WA2018101646114

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 33,748 hours, 32,486 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130532
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER LEADING EDGE SKIN IS CHAFED. REPLACED RIGHT AILERON LOWER LEADING EDGE SKIN IAW SRM 51-42-21, 51-42-06.
